# SDR DXTA2024110401007

- Difficulty date: October 30, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 17,445 hours, 13,345 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: S2899L150
- Part serial: NSN
- Condition: Defective
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXING OUT TO THE ACTIVE RUNWAY, WHILE ON A TAXIWAY, WE HAD A MASTER CAUTION, RESET ILLUMINATE ALONG WITH A LOW PRESSURE/ANTISKID INOP ILLUMINATE. THE BRAKE PEDALS WENT ALL THE WAY TO THE FLOOR AND WOULD NOT STOP THE AIRPLANE. WE STOPPED THE AIRCRAFT WITH PNEUMATIC BRAKES AND WERE CHOCKED ON THE TAXIWAY. RAN APPROPRIATE CHECKLIST. CORRECTIVE ACTION; BLED THE LH AND RH BRAKES IAW CE-560XL MM 32-44-00. OPS CHECK GOOD. NO AIR IN THE LINES. REMOVED AND REPLACED CB HC113 "PWR BRKS" IAW CE-560XL MM 24-30-01. OPS CHECKS GOOD. PERFORMED TAXI CHECK. TAXI CHECK GOOD.
